# SDR CALA2017122904669

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,914 hours, 16,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY LT TUNNEL STABILIZATION STRAP AT LBL 25 IS CRACKED BS 365 AND ONE INCH FWD OF BS 377.   REPAIRED THE STRAP IAW SRM 53-00-51, FIG 201, REPAIR 12, AND 13.
